I had this Skin Allergy for 20 to 16 years of all i can remember i am 26 years old. when i tack shower or go to the gym or run or get my body wet or some think heats my skin then i get that Skin Allergy. it is like itching and like some thing like poison ivy. i need your help on this and i am going to talk to my Dr about this.
My husband has very sensitive skin and he always gets skin rashes from dyes or clothes rubbing. You might also be sensitive to dyes or have very sensitive skin. Recently I found some socks online that have been great. They are called Therasock double sock system. They are quite clever. It is made of 2 socks, the inside is white and dye free while the outside is colored. SO the dye doesn't bother him! He can finally wear black socks with dress shoes and not complain! It's great. If anyone else has this problem, the website is http://www.therawear.com/therasock_double_sock_system_crew_socks.html. Give them a try!
Water urticaria, or aquagenic urticaria, is a rare condition in which hives develop within 1 to 15 minutes after contact with water. The hives last for 10 to 120 minutes and do not seem to be caused by histamine release like the other physical hives. Most investigators believe that this condition is actually exquisite skin sensitivity to additives in the water such as chlorine but distilled water can also cause this reaction.
Water urticaria is diagnosed by applying tap water and distilled water to the skin and observing the reaction. Contact dermatitis can be diagnosed from your symptoms and physical examination. Blood tests and x-rays are not helpful.
Treatment of water urticaria includes epinephrine, antihistamines, or cortisone-like drugs. Itching can be controlled with cold packs or commercial topical agents that contain menthol, camphor, eucalyptus oil, aloe, antihistamines, or cortisone preparations.
Pls get yourself examined by an allergy specialist and then start with a treatment.
my brother is of 18 years now , he facing the problem of allergy since last four years . Dr. has suggested that he has uticaria and asked him to take alegra n some more medicines which doesn't worked, still allergy persist. wat to do ? itching n reddening of body still persist... any one knows any thing about it ......
please help us god will bless u ......
he is not able to concentrate in his studies .....
if any information please contact us on - 26187205 we r 4m india, delhi
n another contact no is 9582073571
name of the patient is karthik ....
My daughter had this very similar situation. She would break out in a rash called eczema, which doctors then put her on a cortisone cream. The cortisone cream helped, however after it would wear off the rash came back. She was so itchy and seemed like she was in pain. I took her to an allergist specialist who said it could be her detergent or even soap. He recommended an all natural/ hypoallergenic detergent and soap and wait and see if the rash goes away. After a ton of research, I started using what he recommended and within about 2 weeks, my baby girl is RASH FREE!
I saw that these soaps and detergents that are allergy free tend to be expensive.. if anyone is interested in this stuff, I found the cheapest yet best quality soap and detergent at
www. alleproproducts.com -if you are having skin allergies I deff recommend them.
Hope this helps everyone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.